# SDR CKSA98086

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- Engine: Pwa JT9D7J
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, NR 2 ENGINE FIRE WARNING SOUNDED.  FIRED BOTH BOTTLES, NACELLE TEMP REMAINED AT TOP OF SCALE A-LOOP (DMI'ED) INOP.  INFLIGHT MECHANICS VIEWED NR 2 ENGINE AFTER FIRE WARNING AND OBSERVED NO ABNORMAL INDICATIONS.  ENGINE SHUTDOWN BY CREW ACCORDING TO QRH PROCEDURES.  POST FLIGHT INSPECTION BY CREW REVEALED NO INDICATION OF FIRE OR OTHER ABNORMALITIES TO NR 2 ENGINE.  REPAIRED BROKEN WIRE CONNECTION AT LOOP 2 ENGINE B-LOOP, OPS CHECKED GOOD.  REPLACED BOTH FIRE BOTTLES WITH SERVICEABLE UNITS.  TESTED SQUIB CIRCUITS AND REPLACED BOTH SQUIBS.  RETURNED ACFT TO NORMAL IAW BMM 26-11-00 AND 26-00-00.
